Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pregnant. Taking utrogestan. Can I continue with it?

I am 7months pregnant and was advised to take utrogestan 200 mg twice a day, i bought the medicine and upon reading the leaflet there is an indication not to take on the 2nd and 3rd trimester. What should i do? Im afraid to take the medicine because of the indication in the leaflet but it was my ob gyne s presciption. Please help me. I m really confused. Thank you.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Its true that studies show that the added progesterone has no rule in the 2 nd and 3rd trimester. IT may be given in the 1st trimester but once 12/14 weeks are crossed there is not much else it can do. However,you need to speak with your doctor as to why it was prescribed to you. Its not known to cause any added adverse effect on h fetus but at the same time its not known to have any use in late pregnancy either. Have a discussion with your doctor about why it was given to you.
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor